# SDR DL757020185

- Difficulty date: February 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34112
- Condition: Gouged
- Location: Fs 310, S-5r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 310 / STRG. 4R-5R :                    GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND GOUGED AT FS 310 BETWEEN        STRINGERS 4R & 5R.  THE GOUGE WAS REMOVED WITH A CUTOUT     IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL     ALUMINUM DOUBLER PER ER/A 382362-14, REV A.
